Previous |  Up |  Next


Title: Rovnice Lagrangeovy v teorii relativnosti (Czech)
Title: Lagrange equations in the theory of relativity (English)
Title: Die Lagrangeschen Gleichungen in der Relativitätstheorie (German)
Title: Les équations de Lagrange dans la théorie de la Rélativité (French)
Author: Libický, Antonín
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 57
Issue: 2
Year: 1928
Pages: 142-154
Summary lang: French
Category: math
idZBL: JFM 54.0940.06
DOI: 10.21136/CPMF.1928.121768
Date available: 2009-08-29T17:03:50Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_057-1928-2_9.pdf 2.006Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo